International Association for Cryptologic Research

International Association
for Cryptologic Research

CryptoDB

Paper: Patterson-Wiedemann type functions on 21 variables with Nonlinearity greater than Bent Concatenation bound

Authors:
Selçuk Kavut
Subhamoy Maitra
Download:
URL: https://eprint.iacr.org/2015/1036
Search ePrint
Search Google
BibTeX
@article{eprint-2015-27055,
  title={Patterson-Wiedemann type functions on 21 variables with Nonlinearity greater than Bent Concatenation bound},
  journal={IACR Cryptology ePrint Archive},
  volume={2015},
  pages={1036},
  url={https://eprint.iacr.org/2015/1036},
  author={Selçuk Kavut and Subhamoy Maitra},
  year=2015
}